Active Ingredients: Each tablet contains Aspirin 300 mg, Caffeine 45 mg, Paracetamol 200 mg, Also contains: Sorbitol (E420)
Preparation & Storage
- Adults and children of 16 years and over: One or two tablets, Every 4 hours if you need to. Don't take more than 6 tablets in 24 hours. Swallow each tablet with water.Do not give to children under 16 years, unless your doctor tells you to.Do not exceed the stated dose.WARNINGS.Contains paracetamol. Do not take with any other Paracetamol containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.If symptoms persist consult your doctor.Use by the date on
Keep all medicines out of the sight and reach of children.